# SDR DALA2023082907018

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2938330) FWD CARGO COMPARTMENT R/H FLOOR BAFFLE STA 500K-500L DAMAGED. REMOVED AND REPLACED FWD CARGO COMP. BAFFLE AT STA 500K TO 500L STR 26R IAW B737 SRM 51-40-02 AND DWG# 143A7505. REMOVED AND REPLACED DAMAGED R/H BAFFLE STA 500K-STA 500L IAW B737 SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 AND BOEING DWG 143A7505.
